# SDR CA070720005

- Difficulty date: July 19, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 25,165 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FLAP RETRACTION, FLIGHT CREW DISCOVERED THAT THEY HAD NO CONTROL OF PITCH TRIM USING PRIMARY OR SECONDARY CIRCUITS. AFTER DISCUSSION WITH MAINTENANCE, FLIGHT CONTINUED TO MAINTENANCE BASE WHERE MAINTENANCE REPLACED TRIM ACTUATOR. (TC NR 20070720005)
